# SDR 2008UALA02057

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,869 hours, 29,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Bs 348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT SIDE AT BS 348 AND STRINGER 16L INTERCOSTAL CLIP IS MISDRILLED.  MAJOR REPAIR ACCOMPLISHED, REMOVED AND REPLACED INTERCOSTAL CLIP.
